# SDR DXTA2024122401624

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800180
- Aircraft time: 15,160 hours, 10,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: S25655
- Condition: Blown
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAW RT WING INSPECTION LIGHT GO OFF.  IT SHOULD BE ON WITH THE EMERGENCY LIGHTS ARMED & PAX SAFETY SWITCH ON.  ON INVESTIGATION, MAIN CABIN ENTRY DOOR EMERGENCY LIGHT WAS OFF ALONG WITH LAV BULKHEAD EMERGENCY LIGHT, WITH THE APU RUNNING, EMERGENCY LIGHTS ARMED & PAX SAFETY SWITCH ON. SHUT DOWN ACFT, BATTERIES OFF.  WITH THE EMERGENCY LIGHT SWITCH ON, EXTERIOR LIGHTS WORKED NORMAL AND LAV BULKHEAD EMERGENCY LIGHT WAS ON.  ONLY LIGHT OUT WAS CABIN ENTRY EMERGENCY LIGHT. STARTED APU &  AGAIN FAILED. REMOVED FUSE AND REPLACED WITH A NEW FUSE. PERFORMED A SATISFACTORY OPS CHECK. WORK PERFORMED IAW AMM 33-50-10
